Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 874, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 7:31 PM CDT for 5 counties in Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2016, 7:31 PM CDT (00:31 UTC)
- Expired
- Oct 6, 2016, 8:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK, Payne County, OK
The radar
The Vance AFB radar (KVNX), 99 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2423 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.5
The text
As transmitted.
392
WUUS54 KOUN 070031
SVROUN
OKC047-053-071-103-119-070130-
/O.NEW.KOUN.SV.W.0874.161007T0031Z-161007T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KAY COUNTY IN NORTHERN OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
EASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
GARFIELD COUNTY IN NORTHERN OKLAHOMA...
NORTH CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 830 PM CDT
* AT 731 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RENFROW TO 3 MILES SOUTHWEST OF LAMONT TO NEAR
DRUMMOND...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PONCA CITY...BLACKWELL...PERRY...TONKAWA...NEWKIRK...
WAUKOMIS...GARBER...MORRISON...GLENCOE...COVINGTON...BILLINGS...LAMONT...
KAW CITY...RED ROCK...BRECKENRIDGE...MARLAND...BRAMAN AND HUNTER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 178 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9704 3668 9706 3659 9706
3660 9691 3658 9689 3651 9703 3633 9703
3633 9692 3625 9692 3624 9682 3616 9682
3617 9810 3662 9768 3700 9771 3700 9675
TIME...MOT...LOC 0031Z 271DEG 48KT 3690 9763 3665 9759 3629 9807
HAIL...1.00IN
WIND...70MPH
$$
112 follow-up statements
339
WWUS54 KOUN 070055
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT THU OCT 6 2016
OKC047-053-071-103-119-070130-
/O.CON.KOUN.SV.W.0874.000000T0000Z-161007T0130Z/
KAY OK-NOBLE OK-GRANT OK-GARFIELD OK-PAYNE OK-
755 PM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR KAY...NOBLE...EASTERN GRANT...GARFIELD AND NORTH CENTRAL PAYNE
COUNTIES...
AT 755 PM CDT...THE LEADING EDGE OF SEVERE THUNDERSTORMS WAS LOCATED
ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF CHILOCCO TO 4 MILES
NORTHEAST OF BILLINGS TO 5 MILES EAST OF BISON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PONCA CITY...BLACKWELL...PERRY...TONKAWA...NEWKIRK...
WAUKOMIS...GARBER...MORRISON...GLENCOE...COVINGTON...BILLINGS...LAMONT...KAW
CITY...RED ROCK...BRECKENRIDGE...MARLAND...BRAMAN AND HUNTER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 178 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9704 3668 9706 3659 9706
3660 9691 3658 9689 3651 9703 3633 9703
3633 9692 3625 9692 3624 9682 3616 9682
3617 9810 3662 9768 3700 9753 3700 9675
TIME...MOT...LOC 0055Z 281DEG 34KT 3694 9708 3658 9739 3622 9780
HAIL...1.00IN
WIND...60MPH
$$
11471
WWUS54 KOUN 070123
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT THU OCT 6 2016
OKC047-053-103-119-070133-
/O.CAN.KOUN.SV.W.0874.000000T0000Z-161007T0130Z/
NOBLE OK-GRANT OK-GARFIELD OK-PAYNE OK-
823 PM CDT THU OCT 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NOBLE...EASTERN GRANT...
GARFIELD AND NORTH CENTRAL PAYNE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE
THE WARNING HAS BEEN CANCELLED.
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9703 3669 9705 3659 9706
3659 9746 3700 9727 3700 9675
TIME...MOT...LOC 0123Z 268DEG 35KT 3695 9686 3677 9699 3663 9723
$$
OKC071-070130-
/O.CON.KOUN.SV.W.0874.000000T0000Z-161007T0130Z/
KAY OK-
823 PM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR KAY COUNTY...
AT 823 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF HARDY TO 4 MILES SOUTHEAST OF KILDARE
TO 5 MILES SOUTHEAST OF TONKAWA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...NEWKIRK...KAW CITY...KILDARE...KAW LAKE...
HARDY...CHILOCCO...MCCORD AND PECKHAM.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 208 AND 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9703 3669 9705 3659 9706
3659 9746 3700 9727 3700 9675
TIME...MOT...LOC 0123Z 268DEG 35KT 3695 9686 3677 9699 3663 9723
HAIL...0.88IN
WIND...60MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:29 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 6, 6:29 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 PM CDT THU OCT 6 2016
.DISCUSSION...
The 00Z aviation discussion follows....
&&
.AVIATION...
At 23Z a strong cold front was just entering the northwest corner
of Oklahoma (east of the Panhandle), approaching KGAG and KWWR.
Strong north winds will follow this front as it moves swiftly
south across Oklahoma and north Texas this evening and after
midnight tonight. In addition, scattered severe TSRA will precede
the front this evening, while a nearly solid line of TSRA is
expected near/behind the front as it advances southeast this
evening. TSRA/SHRA will gradually clear from north to south late
this evening through tomorrow morning. By Friday afternoon, all
our Oklahoma sites should be wide open VFR, and the north wind
will begin to diminish slowly. KSPS will be the last to
clear...probably Friday evening.
CmS
&&
.PREV DISCUSSION... /issued 248 PM CDT THU OCT 6 2016/
DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.
35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).
Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.
Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.
Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 50 65 45 73 / 80 0 0 0
Hobart OK 51 65 44 72 / 70 10 0 0
Wichita Falls TX 55 67 48 75 / 90 30 0 0
Gage OK 44 66 40 75 / 10 0 0 0
Ponca City OK 48 66 40 74 / 80 0 0 0
Durant OK 60 70 53 79 / 90 30 0 0
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
020.
TX...None.
&&
06/23/23Hazardous weather outlook, Oct 6, 11:46 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1146 AM CDT THU OCT 6 2016 OKZ004>048-050>052-TXZ083>090-071700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1146 AM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT. LOCATION... THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA... TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM. IMPACTS... THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE... IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN AND FLOODING WILL ALSO BE A CONCERN. DISCUSSION... ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .HEAVY RAIN... IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA SUNDAY AND MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Oct 6, 6:33 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 2 NE CHEROKEE 36.77N 98.33W
10/06/2016 E1.50 INCH ALFALFA OK BROADCAST MEDIA
&&
JPIKELocal storm report, Oct 6, 6:36 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL SEILING 36.15N 98.92W
10/06/2016 E2.75 INCH DEWEY OK BROADCAST MEDIA
FROM KWTV
&&
JPIKELocal storm report, Oct 6, 6:46 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 N DAVIDSON 34.27N 99.08W
10/06/2016 E1.50 INCH TILLMAN OK EMERGENCY MNGR
&&
JPIKESpecial weather statement, Oct 6, 7:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT THU OCT 6 2016
OKZ014>016-070045-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
715 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGER MILLS...
NORTHWESTERN CUSTER AND DEWEY COUNTIES UNTIL 745 PM CDT...
AT 711 PM CDT...A COLD FRONT EXTENDED ALONG A LINE EXTENDING FROM 3
MILES WEST OF SEILING TO 3 MILES NORTH OF LEEDEY TO 5 MILES
NORTHEAST OF REYDON...EAST-SOUTHEAST AT 25 MPH. THUNDERSTORMS WILL
BE SEEN NEAR THIS FRONT BUT ARE CURRENTLY BELOW SEVERE LEVELS.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER AND HEAVY RAIN...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...LEEDEY...REYDON...CAMARGO...
STRONG CITY...PUTNAM...ANGORA...ROLL...CESTOS...MOOREWOOD...
NORTHWESTERN CANTON LAKE AND HUCMAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3573 9999 3591 9944 3616 9927 3616 9864
3612 9864 3575 9909 3550 10000
TIME...MOT...LOC 0011Z 273DEG 14KT 3617 9898 3591 9936 3571 9986
11Special weather statement, Oct 6, 7:19 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 719 PM CDT THU OCT 6 2016 OKZ034-070045- GREER OK- 719 PM CDT THU OCT 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREER COUNTY UNTIL 745 PM CDT... AT 717 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF MANGUM...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS 40 TO 50 MPH... LOCATIONS IMPACTED INCLUDE... MANGUM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3477 9972 3490 9972 3501 9948 3482 9939 TIME...MOT...LOC 0017Z 246DEG 21KT 3484 9967 11
Special weather statement, Oct 6, 7:22 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 722 PM CDT THU OCT 6 2016 OKZ015-070045- DEWEY OK- 722 PM CDT THU OCT 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWEY COUNTY UNTIL 745 PM CDT... AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF OAKWOOD...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS 40 TO 50 MPH... LOCATIONS IMPACTED INCLUDE... NORTHWESTERN CANTON LAKE AND HUCMAC. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3616 9864 3589 9875 3593 9893 3616 9883 TIME...MOT...LOC 0020Z 213DEG 20KT 3596 9882 11
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:10 PM CDT | Areal Flood Advisory | OUN | Jackson | 3 hr |
| Oct 6, 7:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 50 min |
| Oct 6, 7:15 PM CDT | Special Weather Statement | OUN | Dewey, Roger Mills | 30 min |
| Oct 6, 7:19 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Oct 6, 7:22 PM CDT | Special Weather Statement | OUN | Dewey | 23 min |
| Oct 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 40 min |
| Oct 6, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 46 min |
| Oct 6, 7:48 PM CDT | Special Weather Statement | OUN | Dewey, Roger Mills | 42 min |
| Oct 6, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 47 min |
| Oct 6, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 50 min |
| Oct 6, 8:15 PM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 8:15 PM CDT | Special Weather Statement | OUN | Major | 30 min |
| Oct 6, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 47 min |
| Oct 6, 8:35 PM CDT | Special Weather Statement | OUN | Blaine | 25 min |
| Oct 6, 8:44 PM CDT | Special Weather Statement | OUN | Custer | 31 min |
| Oct 6, 8:51 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 24 min |
| Oct 6, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 39 min |
| Oct 6, 9:02 PM CDT | Flash Flood Warning | OUN | Harmon | 3 hr |
| Oct 6, 9:02 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher | 28 min |
| Oct 6, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 49 min |
| Oct 6, 9:21 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Lincoln, Oklahoma, Payne | 24 min |
| Oct 6, 9:30 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher, Logan | 30 min |
| Oct 6, 9:33 PM CDT | Special Weather Statement | OUN | Jackson | 27 min |
| Oct 6, 9:45 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Oct 6, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 38 min |
| Oct 6, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 46 min |
| Oct 6, 10:04 PM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 41 min |
| Oct 6, 10:27 PM CDT | Flash Flood Warning | OUN | Jackson | 4 hr |
| Oct 6, 10:30 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 30 min |
| Oct 6, 10:36 PM CDT | Areal Flood Advisory | OUN | Stephens | 3 hr |
| Oct 7, 2:12 PM CDT | Frost Advisory | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 19 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.